# SDR SWAA2025102114270

- Difficulty date: September 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB-INTERCOSTAL LOCATED BTW STA 344 TO STA 360 BL 0 AT FWD GALLEY AREA.  REPLACED WEB-INTERCOSTAL LOCATED BTW STA 344 TO STA 360 BL 0 AT FWD GALLEY AREA IAW. B737-800 SRM 51-40-02 AND DRAWING 141A5400 SHEET 32 REV -.
